# SDR CKSA97033

- Difficulty date: March 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802MG
- Make and model: Doug DC-8-62
- Aircraft serial: 46098
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Bracket
- Part number: 4701452501
- Condition: Cracked
- Location: Rudder Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C1-C4 CHECK INSPECTION, FOUND RUDDER TAB MIDDLE ATTACH BRACKET CRACKED.  INSTALLED NEW BRACKET IAW DC-8 SRM 51-1-21.  C-CHECK CARD NUMBER 3012.  NON-ROUTINE TASK CARD NUMBER 83157.
